Semilinear equations with exponential nonlinearity and measure data
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, p. 799-815
@article{AIHPC_2005__22_6_799_0,
     author = {Bartolucci, Daniele and Leoni, Fabiana and Orsina, Luigi and Ponce, Augusto C.},
     title = {Semilinear equations with exponential nonlinearity and measure data},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {6},
     year = {2005},
     pages = {799-815},
     doi = {10.1016/j.anihpc.2004.12.003},
     zbl = {02245287},
     mrnumber = {2172860},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_6_799_0}
}
Bartolucci, Daniele; Leoni, Fabiana; Orsina, Luigi; Ponce, Augusto C. Semilinear equations with exponential nonlinearity and measure data. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, pp. 799-815. doi : 10.1016/j.anihpc.2004.12.003. http://www.numdam.org/item/AIHPC_2005__22_6_799_0/

[1] H. Brezis, M. Marcus, A.C. Ponce, Nonlinear elliptic equations with measures revisited, Ann. of Math. Stud., Princeton University Press, in press.

[2] Brezis H., Merle F., Uniform estimates and blow-up behavior for solutions of -Δu=Vx0ex0exe u in two dimensions, Comm. Partial Differential Equations 16 (1991) 1223-1253. | MR 1132783 | Zbl 0746.35006

[3] Evans L.C., Gariepy R.F., Measure Theory and Fine Properties of Functions, CRC Press, 1992. | MR 1158660 | Zbl 0804.28001

[4] Federer H., Geometric Measure Theory, Springer-Verlag, 1969. | MR 257325 | Zbl 0874.49001

[5] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[6] Mattila P., Geometry of Sets and Measures in Euclidean Spaces, Cambridge University Press, 1995. | MR 1333890 | Zbl 0819.28004

[7] A.C. Ponce, How to construct good measures, Proceedings of the Fifth European Conference on Elliptic and Parabolic Problems. A special tribute to the work of Haïm Brezis. | Zbl 02225918

[8] Stampacchia G., Équations elliptiques du second ordre à coefficientes discontinus, Les Presses de l'Université de Montréal, Montréal, 1966. | MR 251373 | Zbl 0151.15501

[9] Vázquez J.L., On a semilinear equation in R 2 involving bounded measures, Proc. Roy. Soc. Edinburgh Sect. A 95 (1983) 181-202. | MR 726870 | Zbl 0536.35025